Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 23, NWS Green Bay, WI

March 2, 2011

NWS Green Bay, WI issued this small craft advisory at Mar 2, 2011, 3:21 PM CST. It took effect at Mar 3, 2011, 9:00 AM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2011, 3:21 PM CST (21:21 UTC)
In effect from
Mar 3, 2011, 9:00 AM CST
Expired
Mar 4, 2011, 4:00 AM CST
In force
19 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WHUS73 KGRB 022121
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CST WED MAR 2 2011

...BRISK SOUTHEAST WINDS AND BUILDING WAVES EXPECTED ON THURSDAY...

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST
WINDS...AND BUILDING WAVES FOR THURSDAY.

LMZ541>543-030530-
/O.NEW.KGRB.SC.Y.0023.110303T1500Z-110304T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
321 PM CST WED MAR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT
CST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO
MIDNIGHT CST THURSDAY NIGHT. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON
  THURSDAY...WITH HIGHER GUSTS EXPECTED.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FT BY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
287 
WHUS73 KGRB 030305
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CST WED MAR 2 2011

...BRISK SOUTHEAST WINDS AND BUILDING WAVES EXPECTED ON
THURSDAY...

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST
WINDS...AND BUILDING WAVES FOR THURSDAY.

LMZ541>543-031115-
/O.CON.KGRB.SC.Y.0023.110303T1500Z-110304T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
905 PM CST WED MAR 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
MIDNIGHT CST THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
MIDNIGHT CST THURSDAY NIGHT. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON 
  THURSDAY...WITH HIGHER GUSTS EXPECTED. 

* WAVES: WAVES WILL BUILD TO 3 TO 5 FT BY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
370 
WHUS73 KGRB 031024
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
424 AM CST THU MAR 3 2011

...BRISK SOUTHEAST WINDS AND BUILDING WAVES EXPECTED TODAY...

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST
WINDS...AND BUILDING WAVES TODAY.

LMZ541>543-031830-
/O.CON.KGRB.SC.Y.0023.110303T1500Z-110304T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
424 AM CST THU MAR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CST TONIGHT. 

* WINDS: SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS...WITH
  HIGHER GUSTS EXPECTED.

* WAVES: WAVES WILL BUILD TO 4 TO 7 FT BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
518 
WHUS73 KGRB 031623
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1023 AM CST THU MAR 3 2011

...BRISK SOUTHEAST WINDS AND HIGH WAVES EXPECTED TODAY AND
TONIGHT... 

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST
WINDS...AND HIGH WAVES TODAY AND TONIGHT.

LMZ541>543-040030-
/O.CON.KGRB.SC.Y.0023.000000T0000Z-110304T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1023 AM CST THU MAR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS...WITH GUSTS TO 35
  KNOTS EXPECTED LATE THIS MORNING AND AFTERNOON. WINDS WILL GUST
  TO 30 KNOTS THROUGH LATE EVENING...THEN DIMINISH OVERNIGHT.

* WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED THIS AFTERNOON THROUGH
  LATE EVENING...THEN SUBSIDE TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
203 
WHUS73 KGRB 032221
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
421 PM CST THU MAR 3 2011

...BRISK SOUTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH LATE TONIGHT...

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST
WINDS...AND HIGH WAVES THROUGH LATE TONIGHT.

LMZ541>543-040630-
/O.EXT.KGRB.SC.Y.0023.000000T0000Z-110304T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
421 PM CST THU MAR 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST FRIDAY. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS EXPECTED THROUGH TONIGHT...THEN SLOWLY DIMINISH
  OVERNIGHT.

* WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH LATE
  TONIGHT...THEN SLOWLY EASE TO 2 TO 4 FEET BY EARLY FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
163 
WHUS73 KGRB 040316
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CST THU MAR 3 2011

...BRISK SOUTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH LATE
TONIGHT...

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHEAST
WINDS...AND HIGH WAVES THROUGH LATE TONIGHT.

LMZ541>543-041000-
/O.CON.KGRB.SC.Y.0023.000000T0000Z-110304T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
916 PM CST THU MAR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS EXPECTED...THEN SLOWLY DIMINISHING OVERNIGHT.

* WAVES: WAVES OF 5 TO 7 FEET ARE EXPECTED THROUGH LATE
  TONIGHT...THEN SLOWLY EASE TO 2 TO 4 FEET BY EARLY FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 2:25 PM CST, 56 minutes earlier.

Area forecast discussion, Mar 2, 2:25 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CST WED MAR 2 2011

.SYNOPSIS...NEAR NORMAL TEMPERATURES WITH SEVERAL CHANCES OF
PRECIPITATION.

UPR FLOW REMAINS VERY BLOCKY AT HIGH LATITUDES. BROAD RELATIVELY
LOW-AMPLITUDE FLOW REGIME WAS IN PLACE FARTHER S ACRS THE CONUS.
THE FLOW ACRS THE CONUS WL GAIN A LITTLE AMPLITUDE DURING THE
FIRST PART OF THE FCST PERIOD...WITH WK TROF POSN OVER THE EAST.
SLOW AMPLIFICATION WL CONT NEXT WK...WITH TROF POSN GETTING PULLED
BACK INTO THE CENTRAL STATES.

SEVERAL WK SYSTEMS WL CROSS THE AREA...SO PCPN AMNTS WL PROBABLY
END UP NR OR MAYBE ABV NORMAL. TEMPS WL EXHIBIT SOME DAY TO DAY
FLUCTUATIONS...BUT WITH NO SIG WARM OR COLD PERIODS APPARENT...WL
PROBABLY AVERAGE OUT PRETTY CLOSE TO NORMAL.
&&

.SHORT TERM...TONIGHT AND THURSDAY.

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A LARGE
ARCTIC HIGH PRESSURE SYSTEM SHIFTING SLOWLY EAST OVER THE NORTHERN
MISSISSIPPI VALLEY. LAKE CLOUDS PROVIDED A FEW FLURRIES OVER FAR
N-C WISCONSIN THIS MORNING...BUT THESE CLOUDS HAVE BEEN RETREATING
AS A RESULT OF INCREASING ANTICYCLONIC FLOW AND WEAKENING WIND
FIELDS. HOWEVER...HAVE BEEN OBSERVING A FAIRLY ROBUST MID-LEVEL
DECK PROGRESSING SOUTHEAST INTO NORTHWEST WISCONSIN EARLY THIS
AFTERNOON. EVEN FURTHER UPSTREAM...NEXT SYSTEM IS MOVING ACROSS
THE ROCKIES AND POISED TO REACH THE REGION TOMORROW WITH MORE
SNOW. THE MAIN FORECAST CONCERNS INCLUDE CLOUDS AND TEMPS
TONIGHT...AND SNOW CHANCES/ACCUMS ON THURSDAY.

TONIGHT...RELATIVELY QUIET TONIGHT AS ARCTIC HIGH PRESSURE MOVES
ACROSS THE REGION. AMPLE MID AND HIGH CLOUDS UPSTREAM WILL MOVE
FROM WEST TO EAST ACROSS THE FORECAST AREA THROUGH THE NIGHT.
SOLID LOOK TO THE CLOUDS SHOULD KEEP TEMPS FROM PLUMMETING...BUT
ANY BREAKS FOR A SHORT AMOUNT OF TIME WILL CAUSE TEMPS TO FALL
RAPIDLY DUE TO THE CALM WINDS AND VERY DRY AIRMASS.
ADDITIONALLY...MAY SEE SOME LAKE CLOUDS PUSH OVER THE LAKE
MICHIGAN SHORELINE LATE TONIGHT WHEN LOW LEVEL WINDS SWING AROUND
TO THE SE. SHALLOW INVERSION HEIGHTS AND LIMITED INSTABILITY
AROUND 11C WILL KEEP ANYTHING OTHER THAN FLURRIES FROM FORMING.
LOWS IN THE SINGLE DIGITS TO MIDDLE TEENS.

THURSDAY...WEAK SHORTWAVE ACTIVITY WILL MOVE ACROSS THE GREAT
PLAINS TO THE NORTHERN MISSISSIPPI VALLEY. AS THIS OCCURS...WILL
SEE ISENTROPIC ASCENT INCREASE THROUGH THE DAY AND THERE WILL ALSO
BE WEAK UPPER DIVERGENCE IN THE RIGHT ENTRANCE REGION OF A UPPER
JET STREAK. A DECENT MOISTURE PUSH WILL ACCOMPANY THE ISENTROPIC
ASCENT WITH MIXING RATIOS BETWEEN 3-4 G/KG ON THE 290K SURFACE
MOVING INTO NORTH-CENTRAL WISCONSIN DURING THE AFTERNOON. NOT
REALLY THE BEST THERMAL PROFILE IN PLACE SINCE THE CROSS-HAIR
SIGNATURE WILL RESIDE ON THE WARM SIDE OF THE DENDRITIC GROWTH
ZONE...SO WENT WITH SNOW RATIOS OF 10-15:1 IN THE MORNING AND
8-13:1 IN THE AFTERNOON. DESPITE WARMING TEMPERATURES APPROACHING
0C OVER CENTRAL WISCONSIN...MODELS INSIST THAT TEMPS NEVER GET
ABOVE FREEZING IN THE WARM NOSE. IF THEY DO SLIGHTLY...SATURATION
OF THE COLUMN SHOULD HELP THE PROFILE FALL BACK BELOW FREEZING AND
WILL KEEP PTYPE ALL SNOW AS A RESULT. BELIEVE THE MID-LEVEL DRY
WEDGE WILL GET OVERWHELMED BY AROUND MIDDAY OVER CENTRAL WISCONSIN
BUT MAY TAKE UNTIL MID TO LATE AFTERNOON BEFORE THE SNOW STARTS TO
FLY OVER EAST-CENTRAL WISCONSIN. THIS WILL PLACE ACCUMS IN THE 1-2
INCH RANGE OVER CENTRAL AND NORTH-CENTRAL WISCONSIN...AND BELOW AN
INCH OVER THE FOX VALLEY AND LAKE MICHIGAN SHORELINE.

.LONG TERM...THU NGT THRU NEXT WED. STILL REALLY A STRUGGLE TO
GET A HANDLE ON PCPN CHCS IN THE LOW AMPLITUDE FLOW REGIME. MODELS
WAFFLING ARND ON BOTH TIMING AND TRACK OF SYSTEMS. PCPN APPEARS
LIKELY THU NGT. THOUGHT ABOUT JUST HAVING A CHC IN THE SE PART OF
THE AREA DURING THE EVENING AND HOLDING LIKELY POPS OFF UNTIL
AFTER MIDNIGHT...BUT CONFIDENCE ON TIMING JUST SO LOW THAT
MAKING THAT CHG DIDN/T SEEM WISE. DID GO WITH CHC OF MIXED PCPN IN
THE SERN PART OF THE AREA. PREVIOUS CONCERN WAS FZDZ...BUT MODELS
NOW SUGGEST DEEP ENOUGH MOISTURE TO HAVE ICE CRYSTALS. BUT...ECMWF
AND NAM NOW SUGGEST THE POSSIBILITY OF A WARM LAYER ALOFT.

WHAT HAPPENS DURING THE NEXT SEVERAL FCST PERIODS IS STILL
TOTALLY UP FOR GRABS. FRONTAL SYSTEM EMBEDDED IN ZONAL UPR FLOW WL
SLIDE E OF THE AREA. BUT IT WL TEND TO SLOW DOWN AS SHRTWV
APPROACHING IN MAINLY IN SRN PORTION OF THE FLOW STARTS TO
AMPLIFY. THAT WL SLOW THE EWD PROGRESS OF THE BACK EDGE OF THE
PCPN. THEN...SHRTWV EMBEDDED IN NRN PART OF THE FLOW WL START TO
AMPLIFY AS IT APPROACHES FM THE W. THAT COULD FURTHER SLOW AND
MAYBE EVEN STALL THE FRONT...ESP IF FRONT GETS HELD UP
SUBSTANTIALLY BY INITIAL SHRTWV. THIS BASIC SCENARIO IS DEPICTED
BY ALL THE MODELS...BUT THE DEGREE OF SLOWING DIFFERS. 12Z ECMWF
NOW SLOWS THINGS ENOUGH TO KEEP AT LEAST LGT PCPN GOING IN THE E
ALL THE WAY THROUGH SAT AND MAYBE INTO SAT NGT. WHILE EXACT
OUTCOME STILL IN DOUBT...BEST COURSE OF ACTIONS SEEMED TO BE TO
HOLD ONTO AT LEAST SOME POPS IN THE E UNTIL SAT. THEN KEPT
FLURRIES GOING THROUGH SUN AS UPR TROF CROSSES THE STATE.

NEXT MAIN FCST ISSUE IS STG CYCLONE PROGGED TO DEVELOP IN THE
PLAINS EARLY NEXT WK. ECMWF TRACK FARTHER NW THAN GFS...AND THAT
SEEMED REASONABLE GIVEN INCREASED RIDGING NR THE COASTS BY THEN AS
GRADUAL AMPLIFICATION CONTINUES. NOT A LOT OF SPECIFICS TO ADD TO
THE FCST THIS FAR OUT...BUT TRENDED TOWARD SLOWER TIMING AS IS
OFTEN THE CASE WITH BIGGER SWRN U.S. SYSTEMS. ALSO BROUGHT
POTENTIAL FOR A MIX ALL THE WAY ACRS THE AREA AS BEST GUESS RIGHT
NOW IS THAT SFC LOW TRACKS TOWARD NRN WI.
&&

 .AVIATION...VFR CONDITIONS EXPECTED THROUGH TONIGHT DUE TO HIGH
PRESSURE...BUT WILL SEE A BKN MID DECK OVERHEAD FOR MUCH OF THE
NIGHT AT ALL TAF SITES.  LOW LEVEL WINDS SHIFT TO THE SE LATE
TONIGHT WITH ENOUGH INSTABILITY OVER LAKE MICHIGAN TO CREATE CLOUD
COVER...BUT NOT CONFIDENT IN THE COVERAGE TO INCLUDE IN THE GRB/ATW
TAFS.  CLOUDS WILL BE LOWERING TOMORROW MORNING ACROSS CENTRAL
WISCONSIN AND LIGHT SNOW MAY REACH INTO AUW/CWA/RHI BY MIDDAY.  WILL
START OF CONDITIONS IN THE MVFR RANGE...BUT IFR LIKELY TOMORROW
AFTERNOON AFTER THE TAF PERIOD.
&&

.MARINE...ARCTIC HIGH PRESSURE WILL BRING LIGHT WINDS THROUGH
TONIGHT.  AS THE SURFACE HIGH DEPARTS...WILL SEE SOUTHEAST WINDS
DEVELOP TOMORROW MORNING AND INCREASE THROUGH THE DAY.  WIND SPEEDS
WILL BECOME SUSTAINED AT 15-20KTS WITH GUSTS UP TO 25KTS...WHICH
WILL BE PLENTY TO CREATE SMALL CRAFT CRITERIA WAVES DUE TO THE
RELATIVELY LONG FETCHES BY EARLY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MPC/SKOWRONSKI
Hazardous weather outlook, Mar 2, 2:50 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CST WED MAR 2 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
250 PM CST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A WEAK WEATHER SYSTEM IS EXPECTED TO GENERATE AN AREA OF LIGHT
SNOW WHICH WILL MOVE INTO THE REGION BY MIDDAY ON THURSDAY...AND
LINGER INTO FRIDAY. THE SNOW COULD BE MIXED WITH SLEET AND
FREEZING RAIN ACROSS MAINLY EAST-CENTRAL WISCONSIN THURSDAY NIGHT
AND FRIDAY MORNING. BY FRIDAY AFTERNOON...TOTAL SNOW ACCUMULATIONS
ACROSS THE AREA SHOULD RANGE FROM 2 TO 4 INCHES. EXPECT TRAVEL
CONDITIONS TO DETERIORATE THURSDAY AFTERNOON AND REMAIN HAZARDOUS
THROUGH EARLY FRIDAY.

THE AREA IS FORECAST TO BE ON THE NORTHWEST FRINGE OF ANOTHER
STORM SYSTEM FRIDAY NIGHT AND SATURDAY. CURRENT FORECASTS HAVE THE
ACCUMULATING SNOW PASSING JUST TO OUR SOUTHEAST. HOWEVER...ANY
SHIFT TO THE NORTHWEST IN THE TRACK OF THE STORM COULD BRING THE
ACCUMULATING SNOW INTO EAST-CENTRAL WISCONSIN. THOSE WITH TRAVEL
PLANS THIS WEEKEND SHOULD MONITOR THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-031200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
250 PM CST WED MAR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MPC/JS

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.